I'm new to this site...and have learned so much by reviewing all the archived email on the subject.
2/98 was the onset of my ADR to Levaquin. I was dx with PN. & treated so...Neurontin and tri-cyc antidepressant (the antidepressant was to ease facial/eye/mouth and ear burning).
My symptoms were more/less as yours. feet/ankles--hands and lower arm pain, gastro problems in the beginning (losing 20 lbs), insomnia. I have slowly got better to the point I am off Neurontin (took myself off). I tried going off Pamelor but got to 10MG and burning sensations returned. So now on 25MG - & will probably have to got up more.
My last problem has been dx of Cardiomyopathy. I believe it may be related to the Levaquin ADR since high blood pressure and fast heart beat began w/Levaquin ADR. Leaky valve, enlarged heart which has affected the pumping mechanism of my heart. This will probably sooner or later be terminal. No large amt of symptoms (of heart failure) apparent now.
I could not work for the 1st year after ADR. I did return to work 7/99. I am a Realtor. I cannot handle what I could...fatigue faster. Plus I do notice a reduction in my organization skills -- since the ADR.
No doctor has agreed that my maladies are related to Levaquin. Gross symptoms began the very night I took the 1st pill!
Also Levaquin was given to me only 2 months following an asthma hospitalization (w/steriods). I do not know what antibiotic was administered to me (intravenously) during that hospitalization.
Last Updated 8/02/04